MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number H74939293051530
Medical Device Problem Codes Stretched (1601); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device evaluated by mfr: the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
Same case as mdr id: 2134265-2018-07262.It was reported that partial stent deployment occurred.The target lesion was located in the heavily calcified popliteal artery.A 5 x 150 x 130 innova¿ was selected for use and deployment attempted.Only a partial amount of the stent deployed from the delivery system.The delivery system with stent was removed from the patient.The physician then chose another 5 x 150 x 130 innova¿ and deployment was attempted; however, the same thing occurred.The procedure was completed with angioplasty only.There were no patient complications and the patient condition post-procedure was fine.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was further reported that the target lesion was over 90% stenosed and not too severely calcified.Vascular access was obtained via a contralateral approach.The lesion was pre-dilated.The first 5 x 150 x 130 innova was advanced over a.014 guidewire.The second 5 x 150 x 130 innova was advanced over a.035 guidewire.
 
Additional Manufacturer Narrative
Describe event or problem, other relevant history, device codes: updated.(b)(4).
 
Event or Problem Description
It was further reported that the deployment thumbwheel became increasingly more difficult as deployment was initiated.The pull grip eventually disconnected due to the high forces required.This stent was extremely stretched upon removal.The patient's calcification and disease was descried as very difficult and 'hard as a rock'.The physician did assess this as being a factor in the procedure.The patient was confirmed to be fine.No complications.

Brand Name
INNOVA¿
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key7771927
Report Number2134265-2018-07263
Device Sequence Number1118775
Product Code NIP
UDI-Device Identifier08714729873952
UDI-Public08714729873952
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Model NumberH74939293051530
Device Catalogue Number39293-05153
Device Lot Number0022195229
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/19/2018
Supplement Date Received by Manufacturer07/26/2018
09/05/2018
Initial Report FDA Received Date08/10/2018
Supplement Report FDA Received Date08/17/2018
09/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1